On stability of the functional equations having relation with a multiplicative derivation
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 185-194
Printed March 1, 2007
Eun Hwi Lee, Ick-Soon Chang, and Yong-Soo Jung
Jeonju University, Mokwon University, Chungnam National University
Abstract : In this paper we study the Hyers-Ulam-Rassias stability of the functional equations related to a multiplicative derivation.
Keywords : Hyers-Ulam-Rassias stability, multiplicative (Jordan) derivation
MSC numbers : 39B52, 39B72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd